BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Coupled Nonlinear Schrödinger Equations with a Gauge Potential: Existence and Blowup

Participants in the publication
João-Paulo Dias (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Mário Figueira (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Vladimir V. Konotop (Author)
Dep. Física
CFTC - Centro de Física Teórica e Computacional 

Date of Publication
2015-11-20

Where published
Studies in Applied Mathematics

Publication Identifiers
ISSN - 0022-2526

Publisher
Wiley

Volume
136
Number
3

Number of pages
21
Starting page
241
Last page
262

Document Identifiers
DOI - https://doi.org/10.1111/sapm.12102
URL - http://dx.doi.org/10.1111/sapm.12102

Rankings
SCIMAGO Q1 (2019) - 1.08 - Applied Mathematics


Export

APA
João-Paulo Dias, Mário Figueira, Vladimir V. Konotop, (2015). Coupled Nonlinear Schrödinger Equations with a Gauge Potential: Existence and Blowup. Studies in Applied Mathematics, 136, 241-262. ISSN 0022-2526. eISSN . http://dx.doi.org/10.1111/sapm.12102

IEEE
João-Paulo Dias, Mário Figueira, Vladimir V. Konotop, "Coupled Nonlinear Schrödinger Equations with a Gauge Potential: Existence and Blowup" in Studies in Applied Mathematics, vol. 136, pp. 241-262, 2015. 10.1111/sapm.12102

BIBTEX
@article{48927, author = {João-Paulo Dias and Mário Figueira and Vladimir V. Konotop}, title = {Coupled Nonlinear Schrödinger Equations with a Gauge Potential: Existence and Blowup}, journal = {Studies in Applied Mathematics}, year = 2015, pages = {241-262}, volume = 136 }